# SDR GTIA2022082236596

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 31,384 hours, 14,181 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: None
- Part number: 1777MK2
- Part serial: SAD05939
- Condition: Fault Message
- Location: Eng 1
- Part time: 2,544 hours, 1,087 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"ENG 1 COMPRESSOR VANE MESSAGE IN FLIGHT-PER TSM 75-30-00-810-847-A R+R 2.5 LPC BLEED - MASTER ACTUATOR ON ENG#1 IAW AMM 75-31-42 PB401, OPS TEST GOOD, PER HIGH POWER ASSURANCE TEST REF AMM 71-00-00   
      TORQUE WRENCH USED: NK1205 / DUE: 23-DEC-22"
